Alert archive / Colorado / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 403, NWS Pueblo, CO

September 9, 2025Kiowa County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Sep 9, 2025, 10:21 PM MDT for Kiowa County, Colorado. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2025, 10:21 PM MDT (04:21 UTC)
Expired
Sep 9, 2025, 11:00 PM MDT
In force
39 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

County Kiowa County, CO

The radar

The Goodland radar (KGLD), 122 km from the middle of the area, began a volume at 04:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 4.4 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2025-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 954 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2025-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
954 J/kg
Mixed-layer CIN
-139 J/kg
Mixed-layer LCL
2187 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

082 
WUUS55 KPUB 100421
SVRPUB
COC061-100500-
/O.NEW.KPUB.SV.W.0403.250910T0421Z-250910T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1021 PM MDT Tue Sep 9 2025

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  Eastern Kiowa County in southeastern Colorado...

* Until 1100 PM MDT.

* At 1021 PM MDT, severe thunderstorms were located along a line
  extending from 14 miles northeast of Eads to 6 miles south of
  Chivington, moving northeast at 40 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Sheridan Lake, Chivington, Brandon, and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10259 3861 10267 3861 10205 3828 10205
TIME...MOT...LOC 0421Z 240DEG 35KT 3862 10258 3835 10251 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

EP
1 follow-up statement
803 
WWUS55 KPUB 100453
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1053 PM MDT Tue Sep 9 2025

COC061-100500-
/O.CON.KPUB.SV.W.0403.000000T0000Z-250910T0500Z/
Kiowa CO-
1053 PM MDT Tue Sep 9 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EASTERN KIOWA COUNTY...

At 1053 PM MDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Cheyenne Wells to near Towner,
moving northeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Sheridan Lake, Chivington, Brandon, and Towner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3827 10259 3861 10267 3861 10205 3828 10205
TIME...MOT...LOC 0453Z 240DEG 35KT 3876 10226 3845 10218 

THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

EP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 5:49 PM MDT, 4 hours 32 minutes earlier. Its key messages:

  • Another round of gusty thunderstorms this afternoon/evening, with some strong to severe storms possible along the eastern border late.
  • Daily storms continue over the mountains into midweek, with lower chances over the plains.
  • Greatest coverage of showers and storms Friday, with the highest chances and locally heavy rain threat over the mountains.
  • Drier again into the weekend but a little cooler.
Area forecast discussion, Sep 9, 5:49 PM MDT, 4 hours 32 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
Issued by National Weather Service Riverton WY
549 PM MDT Tue Sep 9 2025

.KEY MESSAGES...

- Another round of gusty thunderstorms this afternoon/evening,
  with some strong to severe storms possible along the eastern
  border late.

- Daily storms continue over the mountains into midweek, with
  lower chances over the plains.

- Greatest coverage of showers and storms Friday, with the
  highest chances and locally heavy rain threat over the
  mountains.

- Drier again into the weekend but a little cooler.

&&

.SHORT TERM /THROUGH WEDNESDAY NIGHT/...
Issued at 307 PM MDT Tue Sep 9 2025

Currently...Upper trough over the West Coast with the low center
over western OR was producing brisk southwest flow aloft across
the Four Corners, with moisture advection for the western half of
CO. Isolated showers and thunderstorms have developed across the
higher terrain this afternoon, with a focus area over the central
mts. Temps have warmed into the 70s and 80s for most locations as
of 1 PM, with near 90F for the far eastern plains.

Tonight...Upper low trough will dig south through the night, with
the upper low center pushing onshore across northern CA. Southwest
flow aloft will persist, while the upper ridge over CO gradually
slides to the east and the ridge axis reaches the eastern CO border.
Current convection across the higher terrain is expected to gradually
drift across the I-25 Corridor late this afternoon, but latest runs
of the HRRR and HREF are indicating potentially stronger storms
further east later tonight, in the 9 PM to midnight timeframe and
possibly lasting longer. Due to lee troughing with southerly surface
winds near the eastern border, current dewpoints in the mid 50s
indicate the best llvl moisture there. Model CAPE of 1500-2000j/kg
and bulk shear of 35-45 kts right along the CO/KS border further
supports the potential for stronger storms out east late tonight,
and latest SPC severe wx outlook has painted a Slight area for
severe storm potential dipping down into Kiowa Co, while a Marginal
remains all along the eastern border. Main threat from convection
this afternoon and evening will be gusty winds to 45 mph, but the
stronger storms will potentially produce 55-60 mph gusts, hail up
to one inch in diameter and periods of moderate to heavy rainfall.
Plan on overnight lows in the 40s across the high valleys and 50s
across the plains.

Wednesday...The upper trough initially makes a push onshore but
then remains somewhat static, with more of a south-southwest flow
aloft across the Four Corners and Great Basin regions. Convection
is expected to fire over the higher terrain by midday once again,
but storm motion will likely be a bit more to the northeast while
models are indicating less shear and slightly less CAPE to work
with. Another round of gusty storms will be the main threat, and
SPC has painted the entire area under General for thunder. Plan on
one more day with highs in the 70s to around 80F for the high
valleys, and 80s to around 90F for the plains.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
Issued at 307 PM MDT Tue Sep 9 2025

Wednesday Night and Thursday:
The upper level low located over the western United States will
continue to emit weak waves over southern Colorado which will
keep thunderstorms going for 1 to 2 hours after the beginning of
the long term forecast period (6PM on Wednesday).
Environmentally, there isn't much to talk about since any CAPE
over the region will be on the decrease as we lose heating. The
storms are pegged to develop over the southern I-25 corridor,
which hosts CAPE values of less than 500 J/kg with a hefty
amount of CIN. Main hazard will be gusty winds of up to 40 MPH
as the storms dissipate and the cores drop. For Thursday, the
closed low slides slightly closer to Colorado which will emit a
wave that is a little strong than that on Wednesday. The main
vorticity stream extends SW to NE from the San Luis Valley
towards the Pikes Peak Region, which is where the convection is
expected to develop. Once again, the instability is lacking with
values less than 1000 J/kg, so the main risks will be gusty
thunderstorm outflow winds with gusts up to 50 MPH, small hail,
and lightning. Showers and thunderstorms would continue
overnight over the Continental Divide.

Friday:
Friday is the day that the closed low finally gets caught up in
the upper level flow and begins to make its exit out of the
western half of the United States. The strongest waves will pass
overhead as the primary trough propagates SW to the NE. The main
energy will be focused over the West-Northwest portion of
Colorado, which is where the majority of the convection will
develop - so expect widespread thunderstorms over the mountains
and mountain valleys. The highest CAPE values will be near the
New Mexico border in the San Luis Valley, but those values are
at most around 800 J/kg. However, the CAPE is long skinny CAPE,
meaning that the sounding is pretty saturated throughout the
entire layer, which makes sense since the source of moisture
with this low-pressure system originates from the Pacific. I
think there will be some sneakily heavy rainers that form from
these storms and flooding and flash flooding needs to be
monitored. Lingering showers will continue through the early
morning hours on Saturday.

Saturday through Monday:
Drier conditions are expected as the drier airmass and the
height rises from the backside of the passing low-pressure
center develop over southern Colorado. Perhaps we'll see an
isolated stronger thunderstorm on the east side of the dryline
near the Kansas border, but the rest of the region will be warm
and dry. The same sentiment exists on Sunday, as well. I suppose
one thing we'll have to worry about are fire weather conditions
on both Saturday and Sunday, as the upper level pattern will be
SW flow over the region, which tends to indicated elevated fire
weather concerns.

&&

.AVIATION /00Z TAFS THROUGH 00Z THURSDAY/...
Issued at 548 PM MDT Tue Sep 9 2025

Lingering VCSH (VCTS at KCOS) until 02z, then VFR at all sites
after 02z as storm move east onto the plains. Gusty outflow winds
this evening will settle down toward 06z as storms diminish. On
Wednesday, left convection out of all tafs at this point as some
CAMs show less in the way of tsra, best chance for at least an
outflow would be KALS, as convection moves off the ern San Juans
into the San Luis Valley.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...
LONG TERM...
AVIATION...PETERSEN
Hazardous weather outlook, Sep 9, 11:48 AM MDT, 10 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
Issued by National Weather Service Denver CO
1148 AM MDT Tue Sep 9 2025

COZ058>089-093>099-101800-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1148 AM MDT Tue Sep 9 2025

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will form over the higher terrain this
afternoon, moving and developing south and east onto the plains
very late this afternoon and evening. Over and near the mountains,
storms will generally produce gusty outflow winds up to 45 mph,
lightning, and locally heavy rainfall. Storms that make it over
the far eastern plains may intensify, becoming strong to severe
tonight. While these stronger storms have a lower chance of
forming, those that do will be capable of producing outflow winds
to 65 mph, heavy rain, and hail up to 1 inch in diameter.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Isolated to scattered showers and thunderstorms primarily over
the higher elevations and into the I-25 corridor each afternoon
and evening through Friday. Main risks for Wednesday Night and
Thursday will be lightning and strong thunderstorm outflow winds.
On Friday there will be the same hazards over the same areas, but
additionally there is a flood and flash flood risk for the
mountains and the mountain valleys. Thunderstorm coverage
decreases for Saturday and Sunday, but a risk of lightning and
gusty winds across the mountains and the lower elevations still
exist.

.SPOTTER INFORMATION STATEMENT...

Weather spotter activation will be possible late this afternoon
and tonight.

Moore/WFO Pueblo

In the hours before

Special weather statement, Sep 9, 7:50 PM MDT, 2 hours 31 minutes before
Special Weather Statement
National Weather Service Pueblo CO
750 PM MDT Tue Sep 9 2025

COZ086-089-093-095-097-100230-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
750 PM MDT Tue Sep 9 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN OTERO...SOUTHWESTERN
KIOWA...CROWLEY...EASTERN PUEBLO AND NORTHWESTERN BENT COUNTIES
THROUGH 830 PM MDT...

At 750 PM MDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from 9 miles north of Olney
Springs to Crowley to near Manzanola. Movement was northeast at 35
mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Rocky Ford, Fowler, Ordway, Manzanola, Olney Springs, Sugar City,
Cheraw, and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3852 10360 3839 10337 3808 10341 3803 10395
      3818 10410 3831 10405
TIME...MOT...LOC 0150Z 243DEG 29KT 3831 10393 3819 10385 3805 10387

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Simcoe
Special weather statement, Sep 9, 7:57 PM MDT, 2 hours 24 minutes before
Special Weather Statement
National Weather Service Pueblo CO
757 PM MDT Tue Sep 9 2025

COZ093-100230-
La Junta Vicinity/Otero County CO-
757 PM MDT Tue Sep 9 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN OTERO COUNTY
THROUGH 830 PM MDT...

At 757 PM MDT, Doppler radar was tracking a strong thunderstorm over
Timpas, or 17 miles southwest of La Junta, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Timpas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3774 10384 3781 10386 3794 10359 3773 10352
TIME...MOT...LOC 0157Z 254DEG 20KT 3778 10376

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Simcoe
Special weather statement, Sep 9, 8:41 PM MDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Pueblo CO
841 PM MDT Tue Sep 9 2025

COZ089-093-095-097-100315-
Las Animas Vicinity/Bent County CO-Crowley County CO-
Western Kiowa County CO-La Junta Vicinity/Otero County CO-
841 PM MDT Tue Sep 9 2025

...STRONG THUNDERSTORMS WILL IMPACT EASTERN OTERO...WESTERN KIOWA...
EASTERN CROWLEY AND WESTERN BENT COUNTIES THROUGH 915 PM MDT...

At 841 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles north of Sugar City to near Higbee.
Movement was east at 25 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
La Junta, North La Junta, Las Animas, Sugar City, Cheraw, Haswell,
Higbee, Blue Lake, John Martin Reservoir, Arlington, and Fort Lyon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3769 10350 3852 10375 3852 10351 3853 10350
      3853 10317 3856 10317 3856 10314 3772 10294
TIME...MOT...LOC 0241Z 259DEG 22KT 3835 10365 3781 10348

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Sep 9, 9:17 PM MDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Pueblo CO
917 PM MDT Tue Sep 9 2025

COZ089-095-097-098-100345-
Lamar Vicinity/Prowers County CO-Las Animas Vicinity/Bent County CO-
Crowley County CO-Western Kiowa County CO-
917 PM MDT Tue Sep 9 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN PROWERS...WESTERN
KIOWA...NORTHEASTERN CROWLEY AND NORTHERN BENT COUNTIES THROUGH 945
PM MDT...

At 917 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wild Horse Point to near John Martin
Reservoir. Movement was northeast at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Las Animas, Haswell, McClave, Blue Lake, Hasty, John Martin
Reservoir, Arlington, Fort Lyon, and Caddoa.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3813 10273 3798 10321 3852 10350 3853 10317
      3861 10317 3861 10297
TIME...MOT...LOC 0317Z 246DEG 24KT 3851 10348 3809 10314

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Sep 9, 9:52 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Pueblo CO
952 PM MDT Tue Sep 9 2025

COZ095-096-100430-
Western Kiowa County CO-Eastern Kiowa County CO-
952 PM MDT Tue Sep 9 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN KIOWA COUNTY
THROUGH 1030 PM MDT...

At 952 PM MDT, Doppler radar was tracking a strong thunderstorm 10
miles northwest of Eads, or 35 miles southwest of Cheyenne Wells,
moving northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Eads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3854 10236 3842 10293 3860 10307 3862 10304
      3862 10241
TIME...MOT...LOC 0352Z 238DEG 35KT 3857 10293

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

EP
Special weather statement, Sep 9, 10:10 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1010 PM MDT Tue Sep 9 2025

COZ095-096-100445-
Western Kiowa County CO-Eastern Kiowa County CO-
1010 PM MDT Tue Sep 9 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN KIOWA COUNTY THROUGH
1045 PM MDT...

At 1010 PM MDT, Doppler radar was tracking a strong thunderstorm near
Neeoshe Reservoir, or 21 miles north of Lamar, moving northeast at 40
mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Sheridan Lake, Chivington, Brandon, Neeoshe Reservoir, and Queens
Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3839 10217 3827 10265 3844 10283 3862 10243
      3861 10230
TIME...MOT...LOC 0410Z 238DEG 34KT 3840 10265

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

EP

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 6:19 PM MDTSevere Thunderstorm WarningPUBBaca41 min
Sep 9, 6:25 PM MDTSpecial Weather StatementPUBPueblo35 min
Sep 9, 7:20 PM MDTSpecial Weather StatementPUBCrowley25 min
Sep 9, 7:50 PM MDTSpecial Weather StatementPUBCrowley40 min
Sep 9, 7:57 PM MDTSpecial Weather StatementPUBOtero33 min
Sep 9, 8:41 PM MDTSpecial Weather StatementPUBBent34 min
Sep 9, 8:52 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero23 min
Sep 9, 9:17 PM MDTSpecial Weather StatementPUBKiowa28 min
Sep 9, 9:52 PM MDTSpecial Weather StatementPUBKiowa38 min
Sep 9, 10:10 PM MDTSpecial Weather StatementPUBKiowa35 min
Sep 9, 10:57 PM MDTSevere Thunderstorm Warning Considerable damage threatPUBKiowa33 min
Sep 9, 11:29 PM MDTSpecial Weather StatementPUBProwers31 min
Sep 10, 2:06 PM MDTSpecial Weather StatementPUBLas Animas24 min
Sep 10, 2:29 PM MDTSpecial Weather StatementPUBCostilla31 min
Sep 10, 2:34 PM MDTSevere Thunderstorm WarningPUBConejos, Costilla26 min
Sep 10, 3:02 PM MDTSpecial Weather StatementPUBCostilla28 min
Sep 10, 3:03 PM MDTSpecial Weather StatementPUBHuerfano27 min
Sep 10, 3:23 PM MDTSpecial Weather StatementPUBHuerfano37 min
Sep 10, 3:31 PM MDTSpecial Weather StatementPUBLas Animas29 min
Sep 10, 3:34 PM MDTSpecial Weather StatementPUBHuerfano26 min
Sep 10, 3:58 PM MDTSevere Thunderstorm WarningPUBLas Animas32 min
Sep 10, 4:08 PM MDTSpecial Weather StatementPUBOtero37 min
Sep 10, 4:13 PM MDTSpecial Weather StatementPUBSaguache32 min
Sep 10, 4:18 PM MDTSpecial Weather StatementPUBChaffee27 min
Sep 10, 4:33 PM MDTSpecial Weather StatementPUBPueblo27 min
Sep 10, 4:38 PM MDTSpecial Weather StatementPUBOtero37 min
Sep 10, 4:48 PM MDTSpecial Weather StatementPUBPueblo27 min
Sep 10, 5:03 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo27 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.